# SDR IPXA2022071484185

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 42,129 hours, 20,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:**SDR FILED OPEN**BOTH LIFE RAFTS CONTAMINATED WITH LAV FLUID. DEFERRED PER R05-25-01 NO EXTENDED OVER WATER OPERATIUONS PERMITTED(LIFE RAFTS NOT INSTALLED) R786319,
